Smart, N.P. and Siksek, S. (1999) A fast Diffie-Hellman protocol in genus 2. Journal of Cryptology, 12 (1). pp. 67-73. ISSN 0933-2790.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper it is shown how the multiplication by M map on the Kummer surface of a curve of genus 2 defined over F-q can be used to construct a Diffie-Hellman protocol. We show that this map can be computed using only additions and multiplications in F-q. In particular we do not use any divisions, polynomial arithmetic, or square root functions in F-q, hence this may be easier to implement than multiplication by M on the Jacobian. In addition we show that using the Kummer surface does not lead to any loss in security.
|Uncontrolled keywords:||curves of genus 2; Diffie-Hellman problem; discrete logarithms|
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Q Science > QA Mathematics (inc Computing science)
T Technology > TA Engineering (General). Civil engineering (General)
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||F.D. Zabet|
|Date Deposited:||25 Mar 2009 20:44|
|Last Modified:||25 Mar 2009 20:44|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/16627 (The current URI for this page, for reference purposes)|
- Depositors only (login required):